# SDR UPS03841388

- Difficulty date: September 23, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, STATION 565 LONG 33R IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED LONGERON BETWEEN STATION 450 TO 610 IAW DWG 3750539 SRM 53-2-2 FIG 10.
